# SDR UALA2012030501398

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 63,795 hours, 23,448 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 60B500126
- Part serial: 885
- Condition: Faulty
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER CLIMBOUT CREW STATED NO WATER FROM THE LAV FAUCETS AND HAD VIBRATION.  CREW REPORTS POTABLE WATER SYSTEM DRAINED TO EMPTY IN FLIGHT.  FOUND LARGE BLOCK OF ICE AT WATER SERVICE PNL.  SUSPECT OVERHEAT OF WATER HEATERS AND WATER COMPRESSOR BASED ON CREW COMMENTS.  REPLACED WATER COMPRESSOR, OP CHECKS NORMAL.
